Разрешимость полулинейных дифференциальных уравнений с сингулярностью

Saved in:
Bibliographic Details
Date:2008
Main Author: Руткас, А.Г.
Format: Article
Language:Russian
Published: Інститут математики НАН України 2008
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/164475
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Разрешимость полулинейных дифференциальных уравнений с сингулярностью / А.Г. Руткас// Український математичний журнал. — 2008. — Т. 60, № 2. — С. 225–239. — Бібліогр.: 14 назв. — рос.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine